# SDR CALA2024011500105

- Difficulty date: January 14, 2024
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N76062
- Make and model: Boeing 767424ER
- Aircraft serial: 29457
- Aircraft time: 85,628 hours, 12,954 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 6224717004
- Part serial: 2888
- Condition: Broken
- Location: Flt Deck
- Part time: 68,944 hours, 13,076 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O, S
- Precautionary procedure: A, O

## Discrepancy

ATL SELECT WINDOW DIALED TO ZERO WHEN WE TRIED  TO SELECT A HIGHER ALT. REMOVED AND REPLACED MODE CONTROLL PANEL PER AMM 22-11-02. PERFORMED TEST 04 AND TEST 30. OPS CHECKS GOOD. A/C REMAINS FULLY CAT CAPABLE. OK FOR SERVICE.
